RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2007, Volume 198, Number 10  


$D_\infty$-differential $E_\infty$-algebras and spectral sequences of fibrations
S. V. Lapin
3
Calculating Cartan spaces for affine homogeneous spaces
I. V. Losev
31
Discrete analogues of Dixmier operators
A. E. Mironov
57
Transcendence type for almost all points in real $m$-dimensional space
S. V. Mikhailov
67
Degenerate equations of monotone type: Lavrent'ev phenomenon and attainability problems
S. E. Pastukhova
89
Spectral analysis of linearized stationary equations of a compressible viscous fluid
M. A. Pribyl
119
Tests for pointwise and uniform convergence of sinc approximations of continuous functions on a closed interval
A. Yu. Trynin
141
Математический сборник Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019